Translator Disclaimer
September 2020 Fractional integral inequalities for generalized convexity
Artion Kashuri, Muhammad Aamir Ali, Mujahid Abbas, Hüseyin Budak, Mehmet Zeki Sarikaya
Tbilisi Math. J. 13(3): 63-83 (September 2020). DOI: 10.32513/tbilisi/1601344899

Abstract

In this paper, we define a new class of functions called generalized $\varphi$-convex function. Several variants of Hermite-Hadamard type fractional integral inequalities are presented. This ideas and techniques used in this paper may open new avenues of research and motivate the reader to explore the application of generalized $\varphi$-convex functions in various branches of pure and applied sciences.

Funding Statement

This project is partially supported by the National Natural Science Foundation of China (No. 11971241).

Citation

Download Citation

Artion Kashuri. Muhammad Aamir Ali. Mujahid Abbas. Hüseyin Budak. Mehmet Zeki Sarikaya. "Fractional integral inequalities for generalized convexity." Tbilisi Math. J. 13 (3) 63 - 83, September 2020. https://doi.org/10.32513/tbilisi/1601344899

Information

Received: 15 October 2019; Accepted: 10 June 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154835
Digital Object Identifier: 10.32513/tbilisi/1601344899

Subjects:
Primary: 26A09
Secondary: 26D10, 26D15, 33E20

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top